# SDR VNAA2012030700001

- Difficulty date: March 1, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,555 hours, 20,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHT STRIP AT ROW TWO (2) FORWARD DOES NOT WORK.  MAINTENANCE INSPECTED, RECONNECTED ROW TWO (2) EMERGENCY FLOOR LIGHTING STRIP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
